Overdosing on Norco: An Introduction
Norco is a combination medicine which includes the narcotic hydrocodone and acetaminophen which is commonly found in OTC drugs like the Tylenol. It is a widely prescribed pain reliever. It is quite susceptible to high intake which may lead to overdose. Overdose symptoms vary from patient to patients - their health conditions, dosage as well as interaction with oteh substances like alcohol or other drugs.
Symptoms of a Norco Overdose
Overdose of the hydrocodone component in cheap Norco may lead to:
- Slowing down of heart rate and breathing problems
- Cold and clammy feeling on skin
- Severe drowsiness which may lead coma
- Possibility of cardiac arrest which may lead to death
Overdose of the acetaminophen component in Norco may lead to
- Nausea and vomiting tendencies
- Profuse sweating
- Yellowing of the skin and whites of the eyes
- Mental confusion, mood swings and irritability
- Discoloration of urine
- Appetite loss
- Liver damage and failure leading to death
Treatment for a Norco Overdose
Norco overdose may lead to acetaminophen poisoning and form thence to lover failure. The medicine N-acetylcysteine is very important to prevent this. To prevent hydrocodone overdose usually an antidote needs to be administered.
Norco overdose treatment can be most effective if it is detected early and patient taken to hospital immediately thereafter. In such cases, doctors may pump the stomach and induce vomiting to help empty the system of the poison. Doctors also administer activated charcoal so that further Norco absorption by the body can be prevented. Severe cases of acetaminophen overdose may lead to liver failure and require liver transplantation. Overdose treatment also includes supportive care which treats the other less severe symptoms of the overdose.
In case of suspected Norco overdose medical supervision and guidance is immediately called for.